# SDR CALA0200455

- Difficulty date: September 9, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 52,276 hours, 27,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 328, LBL 34. THE CORRODED AREA OF FLOORBEAM WAS CUT OUT. A CHORD AND SPLICE ANGLE REPAIR WAS INSTALLED IAW SRM 53-10-51, FIGURE 205.
